# SDR REXA2025042800517

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPLICE LOCATED ON FS333 AND STR24R.    REMOVED STGR 24R SPLICE PN: SH670-32429-2 AT FS333 FOR REPLACEMENT IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW STGR SPLICE P/N:SH670-32429-4S AT STGR 24R FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01.
